# SDR A6WA200540167

- Difficulty date: May 12, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2430 · DC Generating System
- Part: Dcu
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC ESS BUS CAUTION MESSAGE, SYSTEMS APPEARED TO BE UNAFFECTED, CBP4-B3 POPPED.  RECYCLED C/B AND REMOVED AND REPLACED NR 2 DCU.  OPS CHECK NORMAL IAW AMM 24-31-00.  (M)
